Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Done angioplasty for one artery. Why did I have white patches on face?

Hi iam tarunn male age 45 yrs last year my angioplasty was done for one artery .was bloked 90%now since few days iam observing some white paches on my face white spots i want to knw wheather it is side effect of medicence wch iam taking since one year after my operation iam taking ecospin 150 mg aztor 40 mg concar am 5 mg and remlin d pls help me wth the medicene and pls let me knw whther these white spots will go aaway wth the medicens or no.thnx tarunn
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
The medicines you are taking seem to have no relation to your patches...You are wise enough to suspect. Any new event, especially on starting, one has to exclude the medicine effect
After all any one can have them! You have to see a dermatologist (skin specialist) - for proper diagnosis and management
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor